My wife is suffering from vaginal infection. She continuously scratches her vagina. She went to a doctor and got tablet Forcan 150 mg, Hhzole cream, tablet Dazit 5 mg and Hhlevo 5 mg. Still she is suffering a lot. Please suggest some good medicine for quick relief. Thank you.
Welcome to icliniq.com.
Your wife seems to be suffering from vaginal candidiasis or in simple terms fungal infection which presents as vaginal itching and thick white curdy discharge from vagina.
She has already been prescribed Fluconazole 150 mg and local application of Clotrimazole cream for external application thrice a day.
The other tablets Dazit (Desloratidine) and Hhlevo (Levocetirizine) are antacid and antihistaminic respectively. Antihistaminic is prescribed to get relief from itch.
I think, if she has not been relieved from itching at all after Forcan then it is likely to be a mixed vaginosis.
Please follow my prescription given below:
Vaginal candidiasis + bacterial vaginosis, mixed vaginosis.Investigations to be done:
High vaginal swab for culture to confirm diagnosis.Differential diagnosis:
Bacterial vaginosis/mixed vaginosis.Probable diagnosis:
Mixed vaginosis.Preventive measures:
Avoid sex till the treatment gets completed.Regarding follow up:
Revert back after 24 hours for follow up to an obstetrician and gynaecologist online.---> https://www.icliniq.com/ask-a-doctor-online/obstetrician-and-gynaecologist
Was this answer helpful?|
Query: Hello doctor, I am a 30 year old female. I am suffering from white discharge since the last four months. It is colorless, odorless with no itchiness and the quantity of the discharge is more than normal. Two years back, I had a similar problem for which I was advised to take Fluconazole 150 mg thre... Read Full »
Query: Hello doctor,Can Terbinaforce plus cream be used for a vaginal infection? I have itching after periods. Please guide. Read Full »
Query: Hi doctor, I have got some vaginal infection. I feel itching, burning and some kind of cut and marks on my vagina. I would like to know the treatment for this. Please help. Read Full »
Ask your health query to a doctor online?Ask an Obstetrician & Gynaecologist Now